# SDR FOTR20160815001

- Difficulty date: August 15, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N273DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27351
- Aircraft time: 68,877 hours, 17,989 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351110
- Condition: Damaged
- Location: Bs 1180-1400
- Part time: 68,877 hours, 17,989 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN BS 1180 - 1400 FROM STRINGER 26L TO 26R DAMAGED.   REMOVED AND REPLACED SKIN IAW EA 16230 REV. IR.
